# SDR SWAA2025072987754

- Difficulty date: July 2, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR STRUCTURE SUPPORT LOCATED BS 540 AND BTW BL 0 TO RBL 24.75 AT MAIN CABIN.  REPLACED BREAK PANEL AND FASTENERS LOCATED BS 540 AND BTW BL 0 TO RBL 24.75 AT MAIN CABIN IAW SRM 51-40-02, SRM 51-10-02 ITEM 9, AND DWG 143A0060 SHEET: 46 REV -.
